Proportional Relationship between Adaptive Arrays

Masaharu FUJITA  Kazuaki TAKAO  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E60   No.7   pp.349-350
Publication Date: 1977/07/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: LETTER
Category: Antennas and Propagation
Keyword: 


Full Text: PDF>>
Buy this Article




Summary: 
The proportional relationship between the adaptive array under directional constraint and the adaptive array under least-mean-square-error criterion is proved for narrow-banded signal under the condition that the incident direction of the desired signal is identical with the constraint direction.